# SDR DALA2018052303528

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE STA 1400-1420 LBL 16, INTERCOSTAL WEB IS CORRODED. REMOVED AND INSTALLED NEW INTERCOSTAL WEB IN AFT CARGO STA 1400 TO 1420 LBL 16" IAW SRM 51-40-02, SRM 53-00-04, AMM 5-24-09-377 -001 AND DWG 146N5400 REV 'B'.
